# SDR CALA0200523

- Difficulty date: November 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 65528945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT IB FWD CRACKED AT STA 540 LH ID TRACK. REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
